RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 643–653 (Mi mz1095)  

This article is cited in 3 scientific papers (total in 4 papers)

A criterion for the representability of a chain of $\sigma$-processes by a composition of triangular chains

A. G. Vitushkin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1095

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 539–547

Bibliographic databases:

UDC: 517.5
Received: 21.12.1998

Citation: A. G. Vitushkin, “A criterion for the representability of a chain of $\sigma$-processes by a composition of triangular chains”, Mat. Zametki, 65:5 (1999), 643–653; Math. Notes, 65:5 (1999), 539–547

Citation in format AMSBIB
\Bibitem{Vit99}
\by A.~G.~Vitushkin
\paper A~criterion for the representability of a~chain of $\sigma$-processes by a~composition of triangular chains
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 643--653
\mathnet{http://mi.mathnet.ru/mz1095}
\crossref{https://doi.org/10.4213/mzm1095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716231}
\zmath{https://zbmath.org/?q=an:0947.14031}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 539--547
\crossref{https://doi.org/10.1007/BF02743162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1095
  • https://doi.org/10.4213/mzm1095
  • http://mi.mathnet.ru/eng/mz/v65/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “Evaluation of the Jacobian of a rational transformation of $\mathbb C^2$ and some applications”, Math. Notes, 66:2 (1999), 245–249  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Bystrikov, AS, “On the equivalence of elementary chains of monoidal transformations of the projective plane”, Mathematical Notes, 73:5–6 (2003), 611  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    4. G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Math. Notes, 76:2 (2004), 161–169  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:49
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019